RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lepin, Arnol'd Yanovich

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 25

Number of views:
This page:122
Abstract pages:1438
Full texts:869

http://www.mathnet.ru/eng/person35391
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/231859

Publications in Math-Net.Ru
2006
1. A. Ya. Lepin, V. D. Ponomarev, “On a positive solution of a three-point boundary value problem”, Differ. Uravn., 42:2 (2006),  272–274  mathnet  mathscinet; Differ. Equ., 42:2 (2006), 291–293
2001
2. A. Ya. Lepin, A. D. Myshkis, “Generalized Bernstein Conditions for Systems of Ordinary Differential Equations”, Differ. Uravn., 37:12 (2001),  1612–1617  mathnet  mathscinet; Differ. Equ., 37:12 (2001), 1692–1698
1990
3. A. Ya. Lepin, “Existence of solutions of boundary value problems for a second-order equation”, Differ. Uravn., 26:10 (1990),  1729–1737  mathnet  mathscinet  zmath; Differ. Equ., 26:10 (1990), 1279–1286
1989
4. A. Ya. Lepin, “A priori boundedness of derivatives for a system of differential inequalities”, Differ. Uravn., 25:7 (1989),  1129–1135  mathnet  mathscinet; Differ. Equ., 25:7 (1989), 791–796
1986
5. A. Ya. Lepin, L. A. Lepin, V. D. Ponomarev, “Generalized solvability of nonlinear boundary value problems”, Differ. Uravn., 22:2 (1986),  198–203  mathnet  mathscinet
1982
6. A. Ya. Lepin, V. D. Ponomarev, “On a topological imbedding of an interval in the set of solutions of an ordinary differential equation”, Differ. Uravn., 18:3 (1982),  535–537  mathnet  mathscinet  zmath
1979
7. A. Ya. Lepin, “Existence and continuous dependence of solutions of boundary value problems”, Differ. Uravn., 15:8 (1979),  1520–1521  mathnet  mathscinet  zmath
1978
8. A. Ya. Lepin, “The solvability of boundary value problems on small intervals”, Differ. Uravn., 14:3 (1978),  548–550  mathnet  mathscinet  zmath
1977
9. A. Ya. Lepin, “Sufficient conditions for the solvability of a certain boundary value problem”, Differ. Uravn., 13:11 (1977),  2082–2083  mathnet  mathscinet  zmath
1976
10. S. A. Ivanova, A. Ya. Lepin, È. I. Lepina, “An approximate method for finding the largest in modulus of the roots of a polynomial”, Zh. Vychisl. Mat. Mat. Fiz., 16:2 (1976),  495–496  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 16:2 (1976), 210–211
1975
11. A. Ya. Lepin, V. D. Ponomarev, “Local uniqueness and existence of the solution of boundary value problems”, Differ. Uravn., 11:8 (1975),  1361–1365  mathnet  mathscinet  zmath
1973
12. V. V. Gudkov, A. Ya. Lepin, “On necessary and sufficient conditions for the solvability of certain boundary-value problems for a second-order ordinary differential equation”, Dokl. Akad. Nauk SSSR, 210:4 (1973),  760–762  mathnet  mathscinet  zmath
13. A. Ya. Lepin, V. D. Ponomarev, “Continuous dependence of the solution of boundary value problems for ordinary differential equations”, Differ. Uravn., 9:4 (1973),  626–629  mathnet  mathscinet
14. V. V. Gudkov, A. Ya. Lepin, “The solvability of a certain boundary value problem”, Differ. Uravn., 9:2 (1973),  220–227  mathnet  mathscinet
1971
15. V. V. Gudkov, A. Ya. Lepin, “The solvability of certain boundary value problems for a second order ordinary differential equation”, Differ. Uravn., 7:10 (1971),  1779–1788  mathnet  mathscinet  zmath
1970
16. A. Ya. Lepin, “Necessary and sufficient conditions for the existence of a solution of the two-point boundary value problem for a second order nonlinear ordinary differential equation”, Differ. Uravn., 6:8 (1970),  1384–1388  mathnet  mathscinet  zmath
1969
17. A. Ya. Lepin, “Application of topological methods to nonlinear boundary value problems for ordinary differential equations”, Differ. Uravn., 5:8 (1969),  1390–1397  mathnet  mathscinet  zmath
18. L. M. Vaserman, A. Ya. Lepin, “Generalized Bernšteǐn conditions for nonlinear systems of ordinary differential equations”, Differ. Uravn., 5:6 (1969),  1107–1113  mathnet  mathscinet  zmath
1968
19. A. Ya. Lepin, A. D. Myshkis, “The existence of a solution of a certain nonlinear boundary value problem for an $n$th-order ordinary differential equation”, Differ. Uravn., 4:7 (1968),  1171–1183  mathnet  mathscinet  zmath
1967
20. A. Ya. Lepin, A. D. Myshkis, “An approach to nonlinear boundary value problems for ordinary differential equations”, Differ. Uravn., 3:11 (1967),  1882–1888  mathnet  mathscinet  zmath
1966
21. A. Ya. Lepin, A. D. Myshkis, “Existence of solutions of a boundary value problem for an ordinary nonlinear differential equation of the $n$th order”, Dokl. Akad. Nauk SSSR, 169:1 (1966),  16–19  mathnet  mathscinet  zmath
1965
22. A. Ya. Lepin, A. D. Myshkis, “On boundedness conditions for the derivatives of bounded solutions of ordinary differential equations”, Differ. Uravn., 1:9 (1965),  1260–1263  mathnet  mathscinet
1963
23. A. Ya. Lepin, “Application of the method of nets to a hyperbolic system of quasi-linear equations on the plane”, Dokl. Akad. Nauk SSSR, 149:3 (1963),  516–517  mathnet  mathscinet
1957
24. A. D. Myshkis, A. Ya. Lepin, “On the definition of generalised functions”, Dokl. Akad. Nauk SSSR, 116:2 (1957),  177–180  mathnet  mathscinet  zmath
25. A. D. Myshkis, A. Ya. Lepin, “On the definition of generalized functions”, Mat. Sb. (N.S.), 43(85):3 (1957),  323–348  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020